# SDR SWAA2024061385682

- Difficulty date: May 14, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 241ADF HAS PEELED UPPER SURFACE LAYER FIBERS. 124-012<[01] RECEIVED AFT CABIN FLOOR PANEL 241ADF WILL BE INSTALL ON ITEM TTG8Q00SCGYU;[02] RECEIVED AFT CABIN FLOOR PANEL 241ADF WILL BE INSTALL ON ITEM TTG8Q00SCGYW;[03] VERIFIED STEP 2 CORRECTION OF 1
